MathSciNet Relay Station
MathSciNet bibliographic data
MR1815598 11K38 (05D10 60F05)
Beck, József Randomness in lattice point problems. Combinatorics, graph theory, algorithms and applications. Discrete Math. 229 (2001), no. 1-3, 29–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement